# SDR R61A201408291056

- Difficulty date: August 29, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 13,674 hours, 9,054 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17014731001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FLOORBEAM ANGLE AT FRAME 17 IS CORRODED.  MX R & R FLOORBEAM ANGLE IAW SRM 51-40-02, 51-41-01.
